# SDR DXTA2023092095990

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9660
- Aircraft time: 7,948 hours, 3,462 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR HARDWARE: THE OVERWING EMERGENCY DOOR WINDOW HAS A HORIZONTAL INTERIOR PART THAT HAS FALLEN BETWEEN THE INNER WINDOW PANELS AND US PARTLY OBSTRUCTING THE VIEW OUT THE WINDOW. PHOTO ATTACHED.  COMPLETED REMOVING FOD FROM EMERGENCY EXIT WINDOW IAW GOE-96600000-5MM-2 REV 1 25-28-54-000/400-801
